# SDR 2010FA0000728

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N777VE
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 11
- Aircraft time: 245 hours, 270 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON A DESCENT, AND AT APPROX 270 KEAS, BOTH MLG INDICATIONS INDICATED "UNSAFE" AND RECEIVED LANDING GEAR FAIL CAS.  REDUCED AIRSPEED AND CAS MESSAGE DISAPPEARED.  FURTHER INVESTIGATION SHOWED THAT ANY TIME A SMALL LOAD WAS PUT ON THE ACFT, LANDING GEAR FAIL CAS MESSAGE WOULD POST AND BOTH MLG INDICATED "UNSAFE."  PREPARED THE EMERGENCY GEAR EXTENSION CHECKLIST, BUT AT THE LOWER AIRSPEEDS THE GEAR OPERATED AND LOCKED APPROPRIATELY, A NORMAL LANDING WAS MADE AND THE ACFT WAS PUT INTO MX.  THIS ACFT ALSO HAD A SUBSTANTIAL AIRFRAME VIBRATION AT HIGHER AIRSPEEDS THAT MAY BE RELATED.
